MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR24, 5X100 KII LP OPT ZTHR DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR24, 5X100 KII LP OPT ZTHR DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR24
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown.Event description: tip of cannular broke off, leaving 2 fragments inside patient when removed.The surgeon managed to successfully retrieve the fragments.Patient status: unknown.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: tip of cannular broke off, leaving 2 fragments inside patient when removed.The surgeon managed to successfully retrieve the fragments.Product complaint form: on (b)(6) 2023: tip of port broke off in at least two fragments that were left in patient after port taken out.Surgeon successfully gathered broken off fragments by investigating port site.Patient status: unknown.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photographs of the event unit were provided, which confirmed the complainant's experience of a fractured cannula at the tip.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTR24, 5X100 KII LP OPT ZTHR DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16941259
Report Number2027111-2023-00456
Device Sequence Number7206112
Product Code GCJ
UDI-Device Identifier00607915126513
UDI-Public(01)00607915126513(17)250727(30)01(10)1460644
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2025
Device Model NumberCTR24
Device Catalogue Number101180101
Device Lot Number1460644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown